# SDR CA040528001

- Difficulty date: May 27, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 9,988 hours
- Engine: Ge CF343B1
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Part number: 6229302003
- Part serial: 1W1V
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, UPON SELECTION OF WEATHER RADAR, THE BLUE 'RADAR FAULT' AND AMBER 'RADAR CONTROL FAULT' MESSAGES APPEARED ON THE MFD DISPLAY, CREW CYCLED ON AND OFF WITH NO SUCCESS, CREW DETERMINED TO RETURN AIRCRAFT WHERE MAINTENANCE ENGINEERS UPON TESTING THE SYSTEM REPLACED WEATHER RADAR RECEIVER TRANSMITTER AND ANTENNA (ALL ONE UNIT) AND RETURNED AIRCRAFT TO SERVICE. TIME ON UNIT UNKNOWN TIME ON AIRCRAFT IS 10227.58
